# SDR HNAA11062300186A

- Difficulty date: April 29, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 46,819 hours, 51,328 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE PANEL HAS CORROSION AROUND WASTE DRAIN.  REMOVED DAMAGE IAW RD8-53-2103.  HFEC INSP WAS PERFORMED IAW NTM 51-00-06.  NO DEFECTS NOTED.  NO LEAKS NOTED IAW MM 21-30-00.
